Thunderstorm Wind, Bullock
- When
- March 12, 1:25 PM CST
- Where
- Bullock County, Midway
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- POST OFFICE
- Coordinates
- 32.083, -85.517
A few trees were blown down on CR 47 near Midway.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Mar 12, 11:30 AM CST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM, AL 1130 AM CST TUE MAR 12 2002 LATEST WATER VAPOR SATELLITE LOOP INDICATES UPPER LOW MOVING INTO SW MS ATTM...AND PROJECTED MOVEMENT ALMOST DUE EAST. SURFACE REFLECTION OF UPPER SYSTEM JUST SLIGHTLY SOUTHEAST BETWEEN MSY AND MCB. INVERTED TROUGH STRETCHES NE ACROSS TN VLY WITH WARM FRONT ACROSS SOUTHERN THIRD OF AREA. LINE OF CONVECTION SEEN ON LOCAL RADARS NEAR GADSDEN...SOUTHWARD TO THE GULF COAST. STRONGEST ACTIVITY FROM MGM SOUTHWARD INTO WARM SECTOR. POSSIBILITY OF ADDITIONAL DEVELOPMENT THIS AFTERNOON AS COLD POCKET MOVES INTO THE AREA FROM THE WEST. WILL ADJUST THE TEMPS SLIGHTLY ALL AREAS. POPS WILL BE LOWERED A BIT FOR AREAS W AND NW AND INCREASED SE. WILL ALSO MENTION HEAVY RAINFALL SE. UPDATE OUT SHORTLY. .BHM...NONE. 75
ALZ001>050-121430- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 725 AM CST TUE MAR 12 2002 HAZARDOUS WEATHER OUTLOOK FOR NORTH AND CENTRAL ALABAMA. A SHORT WAVE TROUGH...AND SURFACE LOW PRESSURE...WILL MOVE ACROSS THE GULF COAST STATES THROUGH TOMORROW MORNING. RAIN AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS PORTIONS OF NORTH AND CENTRAL ALABAMA THROUGH THIS EVENING. ALTHOUGH THERE WILL BE SCATTERED THUNDERSTORMS...THEY ARE NOT EXPECTED TO REACH SEVERE LIMITS. NO HAZARDOUS WEATHER IS EXPECTED. ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD NOT BE NECESSARY.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A few trees were blown down on CR 47 near Midway.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2002Every state in 2002This day in weather historyWarnings in Alabama, March 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5284526.